# SDR DALA2022050403127

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 63,101 hours, 8,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 CHECK 4R DOOR ASSIST PRESSURE FAP. CORRECTIVE ACTION: FOUND PRESSURE WITHIN LIMITS. CYCLED DOOR OPEN AND CLOSED. MSG CLEARED. (7303732)
